# SDR DALA1248256716

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 40,253 hours, 14,563 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1410 Lbl 7.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UNDERLYING DAMAGE TO THE STRINGER AT APPROX FS 1410 AND LBL 7.5. PER ERA 506929-14 REV ORIG.  PERFORMED SRM REPAIR PER SRM 53-60-53 PG 201 AND SRM 51-70-12.  REPAIR IDENTIFIED AS A PERMANENT REPAIR PER SRM 51-70-12.
